U.S. doctors online nowAsk doctors free
Ashburn, VA
A 20-year-old female asked:

I have been on gianvi (drospirenone and ethinyl estradiol) birth control pills for about three years, and never had trouble. i had my period two weeks ago as normal, and sex last weekend, and now i am bleeding a bit and don't know why.

1 doctor answer1 doctor weighed in
Dr. Abraham Morse
A Verified Doctoranswered
29 years experience
Probably OK: Occasional irregular bleeding with birth control pills is generally not worrisome. If the problem continues a gyn provider should be consulted.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.